View Full Version : Low Iron, Just Started Taking Supplements

08-10-2009, 06:47 AM
I went to the Dermatologist a couple months ago and found out I have low iron, which may be causing my hair loss. I started on an Iron supplement shortly after. I know that with most medications the thinning can get worse before it gets better. Is the same true for Iron supplements? I've noticed an increase in the thinning lately, and I'm hoping that's the reason.

08-10-2009, 12:30 PM

Low iron could cause some hair loss. Also consider taking Biotin and selenium. They are a great foundation of nutrients for healthier and stronger hair/nail growth. Also, if you have been going through a change of diet, that might cause some hair loss as well. Try to keep up with your nutrition, as this will help promote healthier hair growth. I hope this helps and if you have any questions please contact us.


Pierre Marquina
Dr. Mark Baxa's Representative
Professional Image and Laser Care